Has Anyone Taken Diflucan (Fluconazole) Since Getting Tinnitus?

Discussion in 'Support' started by Jkph75, Jul 27, 2016.

tinnitus forum
    1. Jkph75

      Jkph75 Member

      Tinnitus Since:
      Cause of Tinnitus:
      Did this cause a spike or change in tinnitus for anyone? I'm a little scared to take it if I need to.
    2. InfiniteLoop

      InfiniteLoop Member Benefactor

      Redwood City, California
      Tinnitus Since:
      Cause of Tinnitus:
      Not sure. Long term microbial overgrowth?

      If your T is related to microbial overgrowth (most likely of the yeast variety) then the Diflucan is likely to produce spikes because is doing its work. I took it for a few months at different dose levels, and it definitely was helping but it was not enough to eliminate the overgrowth. Yeast can be very difficult to remove from locations like the middle ear. Currently, I am taking about 10 natural antifungals and I will give special mention to my latest addition Kolorex. You can find some reasonable information at the website www.thecandidadiet.com
    3. PaulBe

      PaulBe Member Benefactor

      Tinnitus Since:
      Cause of Tinnitus:
      Probably sound, though never proven
      There is another thread somewhere here where a poster was taking fluconazole for a long time as well as doing all manner of Candida treatment. He didn't mention spikes.

Share This Page

If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.